# SDR DALA2016051803987

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1037, ABOVE LONGERON 14L EXTERNAL SKIN CRACKED, HFEC VERIFIED. CUTOUT CRACKED SKIN AND INSTALLED REPAIR IAW PRI 545670-14, REV 3 AND ER/A 545670-14.
